Journal article icon

Journal article

Extremal results in sparse pseudorandom graphs

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.aim.2013.12.004

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ADVANCES IN MATHEMATICS More from this journal
Volume:
256
Pages:
206-290
Publication date:
2014-05-01
DOI:
ISSN:
0001-8708
Keywords:
Pubs id:
pubs:356158
UUID:
uuid:e7517afc-c054-48f6-9a42-001c3118ee6d
Local pid:
pubs:356158
Source identifiers:
356158
Deposit date:
2014-05-23

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP